Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Should i stop taking Femilon tablet ?

I am married. I have started taking femilon tablet. It is a contraceptive. But after using it my periods have become heavy and long. I am too scared now. Should I stop the pill?
Asked On : Tue, 12 Jan 2010
Answers:  8 Views:  4357
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thank you for putting up your problem to Healthcare Magic!
Femilon is and combined hormone pill and is likely to decrease the blood loos in both quantity and duration.
Your body system has responded quite bizarre way to the drug, it appears you may be having some other disorder which has got unmasked or just started out of the blue.
You should discontinue this medicine and review to a gynecologist.
You need to start the treatment after consulting your gynecologist.

I hope this information would be both informative and helpful for you
Answered: Sun, 16 Sep 2012
I find this answer helpful
  User's Response
Yes gal, it is too tiring in the beginning. But it shall subside after a few days. It is called as first dose response it seems. My gynec had told me that.
Answered: Mon, 18 Jan 2010
  User's Response
i took femilon tablet regulrly but am pregenant nw.wil it effect my baby
Answered: Sat, 19 Mar 2011
OBGYN Dr. Rakhi Tayal's  Response
Welcome to HealthcareMagic forum.
Tab Femilon usually makes the periods lighter and lesser bleeding is seen . The heavier bleeding is seen in first one or two cycles after which a routine is set. Do continue with the tablets and see the response after 2-3 months.
Dr. Rakhi Tayal
Answered: Sat, 19 Mar 2011
I find this answer helpful
  User's Response
i have taken familon for first time very reguraluy but i bleed very little only
sppoting what to do
Answered: Thu, 2 Sep 2010
  Anonymous's Response

Such a response is seen after the first dose and you should not worry much about it. It shall subside as you take it.

Answered: Tue, 12 Jan 2010
  User's Response
Duration of use and Number of Pad changed per month needed to comment
Answered: Fri, 31 Dec 2010
  User's Response
You better meet your doctor.
Spotting could be an alarming symptom.
Answered: Fri, 31 Dec 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor